# SDR CALA2022102702941

- Difficulty date: October 24, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 66,539 hours, 23,031 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Rib
- Part number: 182A4001
- Condition: Cracked
- Location: Lh Horz
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5510-01843 REV H. OP 001: DURING C-SCAN INSP OF LH HORZ P/N: 186A2000-33 S/N 000908, CRACK INDICATION NOTED BEYOND ACCEPTABLE LIMITS AT RIB 129.50, AFT OF DOUBLER LOWER SKIN. REF TO PEMCO NR 12733.0602 REPAIRED DAMAGE AREA AT L/H HORIZ. STAB LWR INSPAR SKIN RIB 129. V927860 50 PER B737-800 SRM 55-10-01-2R-11 REPAIRED 11 CAT B REQUIRES IN SPECTION THRESHOLD AT 56,000 FC IAW B737 SRM 55-10-01-2R-11 TABL E 204, FIG 206, SHT1. WORK PEFORMED BY V907635, ENTERED BY REPAIRED DAMAGE AREA AT L/H HORIZ. STAB LWR INSPAR SKIN RIB 129. 50 PER B737-800 SRM 55-10-01-2R-11 REPAIRED 11 CAT B REQUIRES IN SPECTION THRESHOLD AT 56,000 FC IAW B737 SRM 55-10-01-2R-11 TABL
